# SDR R61A201803190369

- Difficulty date: March 8, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT WET AREA FRAME 90 HAS CORROSION AT THE CENTER SPLICE AFT.   BLENDED THE DAMAGE AND FOUND OUT OF LIMITS IAW SRM 51-75-16. REMOVED THE SPLICE IAW SRM 51-43-03,  FABRICATED A NEW SPLICE IAW SRM 51-43-03, AND 51-23-04.  INSTALLED IAW SRM 51-43-03 .
